# SDR GTIA2015011801486

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 18,764 hours, 8,652 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUM FROM OVERWING EXIT BY SEATS 12A & C DURING CLIMB.  NOISE WENT AWAY AFTER REACHING CRUISE ALTITUED FL350.  PRESSURIZATION WAS NORMAL ALL DOOR INDICATIONS NORMAL. REMOVED LT FWD OVERWING EXIT HATCH, CLEANED SEAL, REINSTALLED HATCH.  LEAK CK GOOD IAW AMM 52-21-11 PB401 AND AMM 05-53-00-780-001-A.  OK FOR SERVICE.
